# SDR UIEA2017072401296

- Difficulty date: July 23, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,641 hours, 9,445 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BLEED ISOLATION VALVE EICAS DISPLAYED DURING LEFT ENGINE SHUTDOWN IN BLOCKS.  PERFORMED FIM 36-10 FT827 FOUND HIGH RESISTANCE IN VALVE (0.6 TO 0.9 OHMS) OPERATIONAL CHECK NORMAL IAW MM 36-11-04.
